# SDR 2007FA0000730

- Difficulty date: August 13, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N395KT
- Make and model: Piagio P180
- Aircraft serial: 1044
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: ADS430101AC
- Part serial: 3131
- Condition: Separated
- Location: Fuselage
- Part time: 3,985 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER REPORTED INOPERATIVE.  FOUND ANTENNA SENSOR GONE FROM THE BASE, LEAVING .2500 INCH HOLE THROUGH THE COAX CONNECTION.  THE FLAT ANTENNA MOUNTS TO A CURVED FUSELAGE WITHOUT CONTOUR ADAPTATION.  (K)
